Volume 15, Issue 2 (8-2016)                   JIRSS 2016, 15(2): 105-119 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Hesamian G. Bayesian Fuzzy Hypothesis Testing with Imprecise Prior Distribution. JIRSS. 2016; 15 (2) :105-119
URL: http://jirss.irstat.ir/article-1-378-en.html
Department of Statistics, Payame Noor University, Tehran 19395-3697, Iran , gh.hesamian@pnu.ac.ir
Abstract:   (5948 Views)

This paper considers the testing of fuzzy hypotheses on the basis of a Bayesian approach. For this, using a notion of prior distribution with interval or fuzzy-valued parameters, we extend a concept of posterior probability of a fuzzy hypothesis. Some of its properties are also put into investigation. The feasibility and effectiveness of the proposed methods are also clarified by some numerical examples.

Full-Text [PDF 82 kb]   (1814 Downloads)    
Type of Study: Original Paper | Subject: 62Fxx: Parametric inference
Received: 2016/08/31 | Accepted: 2016/08/31 | Published: 2016/08/31

Send email to the article author

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society